Posted by hopefullynow on October 28, 2009, at 4:43:01
In reply to Re: Augmetine, increased psychosis anti biotic?, posted by hopefullynow on October 22, 2009, at 13:26:10
one week on tetracycline 500mg x 3/day and a lot of hollistic antifungals,antibacteria,and definately feeling something.The Herxheimer reaction begun the third day and realised the psychiatric treatment that I'm following doesn't provide me some relief from worsening anxiety, depression and phobias.Tried to increase Klonopin which every time helped me with the above symptoms and was astonished that it doesn't provide any reief.Is that normal?I hope that I'll have the power to follow an 1 month trial to see what's happen.Definately something's going on, I hope it's for good.
I have some questions if you can help, please:
I'm afraid that anafranil, carbamazepine and klonopin could interfere with Tetracicline and/or Nistatin, Silimarine, probiotics and hollistic treatment:(grapefruit seeds, Black walnut, artemisia).Are they metabolised by the same cytochrome?.I found that carbamazepine could interfere with the absorbtion of tetraciclines, some vague references, about the plants really dunno.Should I stop some medicine from my allopathic treatment.Please help me, give me some advices if I'm doing something wrong, I'm afraid that meds could interfere with the antibiotic and not giving it the chance to kill some nasty stuff.Thanks!